Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 15, NWS Lake Charles, LA

April 19, 201510 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 19, 2015, 11:52 PM CDT for 10 parishes in Louisiana. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 11:52 PM CDT (04:52 UTC)
Expired
Apr 20, 2015, 1:15 AM CDT
In force
83 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 8:02 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 754 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
754 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WUUS54 KLCH 200452
SVRLCH
LAC001-023-039-045-053-055-097-099-101-113-200615-
/O.NEW.KLCH.SV.W.0015.150420T0452Z-150420T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1152 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
  IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
  EASTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
  NORTHERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
  NORTHWESTERN ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
  ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  SOUTHEASTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
  ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
  ACADIA PARISH IN SOUTHWESTERN LOUISIANA...

* UNTIL 115 AM CDT

* AT 1149 PM CDT...DOPPLER RADAR INDICATED A LARGE AREA OF STRONG 
  WINDS OF 50 TO 70 MPH WITH LIGHT TO MODERATE RAIN ACROSS EASTERN 
  JEFF DAVIS AND NORTHERN VERMILION PARISHES. THIS AREA WILL 
  CONTINUE TO MOVE EAST AT 40 MPH...AND AFFECT THE REMAINDER OF 
  SOUTH CENTRAL LOUISIANA FOR THE NEXT HOUR AND A HALF.

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...NEW IBERIA...OPELOUSAS...CROWLEY...ABBEVILLE...
  CATAHOULA...EUNICE...JENNINGS...SCOTT...BREAUX BRIDGE...RAYNE...
  FRANKLIN...CARENCRO...ST. MARTINVILLE...JEANERETTE...KAPLAN...
  CHURCH POINT...LAKE ARTHUR...IOTA AND GUEYDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2983 9146 2985 9280 3041 9278 3084 9181
      3081 9181 3079 9177 3071 9173 3056 9176
      3051 9173 3050 9175 3050 9170 3044 9164
      3039 9162 3036 9165 3024 9157
TIME...MOT...LOC 0449Z 256DEG 35KT 3037 9261 2997 9250 

$$
1 follow-up statement
873 
WWUS54 KLCH 200612
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
112 AM CDT MON APR 20 2015

LAC001-023-039-045-053-055-097-099-101-113-200622-
/O.EXP.KLCH.SV.W.0015.000000T0000Z-150420T0615Z/
CAMERON LA-IBERIA LA-JEFFERSON DAVIS LA-VERMILION LA-ST. MARY LA-
ST. LANDRY LA-EVANGELINE LA-ST. MARTIN LA-LAFAYETTE LA-ACADIA LA-
112 AM CDT MON APR 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMERON...
IBERIA...EASTERN JEFFERSON DAVIS...NORTHERN VERMILION...NORTHWESTERN
ST. MARY...ST. LANDRY...SOUTHEASTERN EVANGELINE...ST. MARTIN...
LAFAYETTE AND ACADIA PARISHES WILL EXPIRE AT 115 AM CDT...
            
THE AREA OF STRONG WINDS WHICH PROMPTED THE WARNING HAVE WEAKENED 
BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO 
LIFE OR PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 2983 9146 2985 9280 3041 9278 3084 9181
      3081 9181 3079 9177 3071 9173 3056 9176
      3051 9173 3050 9175 3050 9170 3044 9164
      3039 9162 3036 9165 3024 9157
TIME...MOT...LOC 0611Z 256DEG 35KT 3037 9261 2997 9250 

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:34 PM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, Apr 19, 6:34 PM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
634 PM CDT SUN APR 19 2015

.DISCUSSION...
FOR THE 00Z TAF PACKAGE.

&&

.AVIATION...
WATCHING BROKEN BAND OF STRONG/SEVERE THUNDERSTORMS PUSHING EAST
THROUGH EAST TX/NW LA...WITH A FEW ISOLATED CELLS RECENTLY
DEVELOPING AHEAD OF THE BAND JUST N OF THE KPOE AREA. VFR IS
EXPECTED TO PREVAIL AHEAD OF THE TSTMS. TIMED THE ARRIVAL AT
KAEX...KBPT...AND KLCH BASED ON LATEST RADAR TRENDS AND HRRR
DATA...INSERTING A TWO HOUR WINDOW AT EACH SITE WITH VCTS BASED ON
THE CURRENT SCATTERED NATURE OF THE CONVECTION. MORE DIRECT
IMPACTS WILL BE ADDRESSED WITH AMDS AS NEEDED.

13

&&

.PREV DISCUSSION... /ISSUED 621 PM CDT SUN APR 19 2015/

DISCUSSION...
SCT SVR TSTMS OVER E TX/NW LA ALONG THE COLD FRONT EXPECTED TO
MOVE RAPIDLY EAST THIS EVENING. SVR TSTM WATCH 81 IN EFFECT UNTIL
8 PM CDT THIS EVENING FOR SE TX/C AND SW LA FOR THIS. HAVE
UPDATED THE FORECAST THIS EVENING TO ACCOUNT FOR THE SLIGHTLY
FASTER MOVEMENT OF THESE SVR TSTMS. LATER OVERNIGHT...FRONT
EXPECTED TO MOVE THRU THE REMAINDER OF S LA INTO THE COASTAL
WATERS. WITH THE SCT NATURE OF THESE TSRA...SOME AREAS MAY MISS
THE PRECIP ALTOGETHER...ALTHOUGH EXPECTING A MORE LINEAR LINE OF
TSRA TOWARDS MIDNIGHT AND BEYOND AS THE MOISTURE INCREASES ALONG
AND AHEAD OF THE FRONT. POST FRONTAL WX LOOKING TO DRY OUT FOR
MON-TUE...FINALLY.

DML

PREV DISCUSSION... /ISSUED 351 PM CDT SUN APR 19 2015/

DISCUSSION...
TEMPERATURES AROUND THE REGION HAVE WARMER INTO THE UPPER 70S TO
LOWER 80S UNDER MOSTLY CLEAR SKIES. CHANGE IS ON THE WAY AGAIN
WITH A COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION
AROUND MIDNIGHT AND WILL BE WELL OFFSHORE BY SUNRISE TOMORROW.
AHEAD OF THIS FRONT THE ATMOSPHERE HAS BECOME UNSTABLE AND A
SEVERE THUNDERSTORM WATCH HAS BEEN POSTED FOR SOUTHEAST TEXAS AND
PORTIONS OF SOUTHERN LOUISIANA LOUISIANA THROUGH 8 PM. STORMS ARE
EXPECTED INTO TYLER AND HARDIN COUNTIES AROUND 6 PM THIS EVENING.
THE MAIN THREAT FROM STORMS WILL BE FROM WINDS.

STORMS CHANGING OVER TO RAINS BEHIND THE FRONT... PRECIP ENDING
BEFORE SUNRISE. A BIT COOLER AND SOMEWHAT DRIER START TO THE NEW
WEEK AS HIGH PRESSURE BUILDS DOWN AND INTO THE REGION. MORNING
LOWS INTO THE 50S BY TUESDAY MORNING THEN A GRADUAL WARM UP WILL
BECOME ESTABLISHED. RAINS RETURN TOWARDS THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  58  75  53  77 /  50   0   0  10
LCH  61  77  58  78 /  50   0   0  10
LFT  63  77  58  78 /  40  10   0  10
BPT  60  77  59  78 /  40   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, Apr 19, 3:23 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
323 PM CDT SUN APR 19 2015

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-202030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
323 PM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH 81 HAS BEEN POSTED FOR THE FOLLOWING
COUNTIES IN SOUTHEAST TEXAS THROUGH 8 PM:
HARDIN                JASPER                JEFFERSON
NEWTON                ORANGE                TYLER

A SEVERE THUNDERSTORM WATCH 81 HAS BEEN POSTED FOR THE FOLLOWING
PARISHES IN SOUTHERN LOUISIANA THROUGH 8 PM:
RAPIDES

RAPIDES                ALLEN                 BEAUREGARD
CALCASIEU              VERNON

THE ATMOSPHERE IS UNSTABLE AHEAD OF A COLD FRONT THAT WILL MOVE
INTO SOUTHEAST TEXAS BEFORE MIDNIGHT AND SOUTHERN LOUISIANA AROUND
MIDNIGHT. THERE IS A THREAT THAT SOME STORM COULD BECOME SEVERE
AHEAD OF THE FRONT.

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 19, 8:48 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
848 PM CDT SUN APR 19 2015

LAZ073-200245-
WEST CAMERON-
848 PM CDT SUN APR 19 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMERON
PARISH IN SOUTHWESTERN LOUISIANA AND SOUTHEASTERN ORANGE COUNTIES...

AT 848 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM PORT NECHES TO NEAR PORT ARTHUR...AND MOVING EAST AT
40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
JOHNSONS BAYOU...SABINE NATIONAL WILDLIFE...HOLLY BEACH...HACKBERRY
AND CONSTANCE BEACH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2975 9389 2979 9391 2982 9382 2985 9379
      2997 9376 2999 9379 3005 9372 3005 9333
      2985 9335 2987 9335 2988 9339 2987 9344
      2982 9338 2982 9335 2976 9335 2977 9349
      2975 9369 2973 9378 2969 9383
TIME...MOT...LOC 0148Z 267DEG 36KT 2997 9396 2983 9397

LANDRENEAU
Local storm report, Apr 19, 9:47 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
947 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             MAGNOLIA SPRINGS        30.74N 94.03W
04/19/2015  M2.00 INCH       JASPER             TX   PUBLIC

            PUBLIC MEASURED TWO INCH HAIL AND ALSO OBSERVED GOLF BALL
            SIZED HAIL.

&&

TWH
Local storm report, Apr 19, 10:09 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1009 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             DEVILLE                 31.35N 92.16W
04/19/2015  E1.00 INCH       RAPIDES            LA   PUBLIC

            MULTIPLE PUBLIC REPORTS OF QUARTER SIZED HAIL IN DEVILLE

&&

TWH
Local storm report, Apr 19, 10:18 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1018 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             LEESVILLE               31.14N 93.27W
04/19/2015  E1.75 INCH       VERNON             LA   PUBLIC

            PUBLIC REPORTED GOLFBALL SIZE HAIL ON THE WEST SIDE OF
            LEESVILLE.

&&

TWH
Special weather statement, Apr 19, 10:54 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1054 PM CDT SUN APR 19 2015

LAZ041-042-073-074-200515-
EAST CAMERON LA-CALCASIEU LA-WEST CAMERON LA-JEFFERSON DAVIS LA-
1054 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...CAMERON AND
SOUTHWESTERN JEFFERSON DAVIS PARISHES UNTIL 1215 AM CDT...

AT 1050 PM CDT...DOPPLER RADAR WAS TRACKING A LARGE AREA OF STRONG
WINDS ACROSS CALCASIEU AND CAMERON PARISHES...WHICH WILL LIKELY MOVE
INTO JEFF DAVIS PARISH WITHIN THE NEXT HALF HOUR.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE FOR THE NEXT HOUR.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...CAMERON...WESTLAKE...WELSH...VINTON...
IOWA...MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...SABINE NATIONAL
WILDLIFE...JOHNSONS BAYOU...LACASSINE NATIONAL WILDLIFE REFUGE...
HAYES...GRAND CHENIER...GRAND LAKE...GIBBSTOWN...THORNWELL...
HOLMWOOD...HACKETTS CORNER AND HEBERTS MARINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE CHARLES AND CALCASIEU LAKE...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2976 9311 2978 9322 2977 9334 2980 9333
      2980 9335 2976 9335 2977 9349 2974 9373
      3033 9360 3033 9278 2964 9280
TIME...MOT...LOC 0353Z 263DEG 16KT 3024 9333 3009 9320 2972 9343

LANDRENEAU
Local storm report, Apr 19, 11:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1101 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             PINEVILLE               31.33N 92.42W
04/19/2015  E1.75 INCH       RAPIDES            LA   PUBLIC

            PUBLIC REPORTED GOLF BALL SIZED HAIL NORTH OF PINEVILLE

&&

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:07 PM CDTSevere Thunderstorm WarningLCHRapides53 min
Apr 19, 7:13 PM CDTSevere Thunderstorm WarningLCHVernon47 min
Apr 19, 7:58 PM CDTSevere Thunderstorm WarningLCHRapides, Vernon62 min
Apr 19, 8:01 PM CDTSevere Thunderstorm WarningLCHVernon34 min
Apr 19, 8:11 PM CDTTornado WarningLCHRapides34 min
Apr 19, 8:39 PM CDTSpecial Marine WarningLCH36 min
Apr 19, 8:43 PM CDTTornado WarningLCHAvoyelles, Rapides19 min
Apr 19, 9:00 PM CDTSevere Thunderstorm WarningLCHAvoyelles30 min
Apr 19, 9:11 PM CDTSpecial Marine WarningLCH94 min
Apr 19, 9:21 PM CDTSevere Thunderstorm WarningLCHRapides39 min
Apr 19, 9:36 PM CDTTornado WarningLCHRapides24 min
Apr 19, 9:59 PM CDTSpecial Marine WarningLCH61 min
Apr 19, 10:54 PM CDTSpecial Weather StatementLCHCalcasieu, Cameron, Jefferson Davis81 min
Apr 19, 10:57 PM CDTSpecial Marine WarningLCH63 min
Apr 20, 1:46 AM CDTSpecial Marine WarningLCH89 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.